# SDR DHL2003727003

- Difficulty date: March 6, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Airstair Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB FROM CVG, THRU 10,000 FT AFT AIRSTAIR AMBER LIGHT ILLUMINATED ON S/O'S PANEL.  LIGHT EXTINGUISHED THRU FL 250.  NO OTHER INDICATIONS NOTED.  INSPECTED AFT AIRSTAIR UP LATCH MECHANISM IN THE OPEN AND CLOSED POSITION.  LOCKING MECHANISM LOCKS NORMAL.  DEFERRED WARNING LIGHT, PLACARD INSTALLED, IAW MEL 52-6-1 CAT-C DMI 12202.  REF DMI 12202.  ON CLIMB FROM CVG THRU 10,000 FT AFT AIRSTAIR AMBER LIGHT ILLUMINATED ON S/O PANEL.  LIGHT EXTINGUISHED THRU FL 250.  NO OTHER INDICATIONS NOTED.  VERIFIED AFT AIRSTAIR UP AND LOCKED. DMI 12202 STILL IN EFFECT.
